# SDR IPXA11166206

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Faulty
- Location: Slide Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING LIGHT INOP.  TROUBLESHOT IAW FIM 52-73-00, FIG 101, PG 102 AND FOUND TEST SWITCH 39WN FAULTY.  R & R TEST SWITCH 39WN IAW WDM 52-73-01 & MM 52-73-14-04 ITEMS 1-2C.  WARNING LIGHT TEST NORMAL IAW MM 52-73- 14-04 ITEM 2D. THIS CLEARS M452049.  PLACARD REMOVED.
